UMP Institutional Repository

A Systematic Derivation of Stochastic Taylor Methods for Stochastic Delay Differential Equations

Norhayati, Rosli and Arifah, Bahar and S. H., Yeak and X., Mao (2013) A Systematic Derivation of Stochastic Taylor Methods for Stochastic Delay Differential Equations. Bulletin of the Malaysian Mathematical Sciences Society, 36 (3). pp. 555-576. ISSN 0126-6705 (Print); 2180-4206 (Online)

[img]
Preview
PDF
v36n3p2.pdf

Download (397kB) | Preview

Abstract

This article demonstrates a systematic derivation of stochastic Taylor methods for solving stochastic delay differential equations (SDDEs) with a constant time lag, r > 0. The derivation of stochastic Taylor expansion for SDDEs is presented. We provide the convergence proof of one–step methods when the drift and diffusion functions are Taylor expansion. It is shown that the approximation solutions for SDDEs converge in the L2-norm.

Item Type: Article
Uncontrolled Keywords: Stochastic delay differential equations, Stochastic Taylor expansion, Stochastic Taylor methods, Numerical solution
Subjects: Q Science > QA Mathematics
Faculty/Division: Faculty of Industrial Sciences And Technology
Depositing User: Dr. Norhayati Rosli
Date Deposited: 08 Dec 2016 06:17
Last Modified: 28 Dec 2016 08:33
URI: http://umpir.ump.edu.my/id/eprint/13511
Download Statistic: View Download Statistics

Actions (login required)

View Item View Item